Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica and Swelling/Water Retention

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:23 AM in Fibromyalgia
I have been taking 25mg of lyrica for 1 week and are already having a problem with a feeling of inflammation/swelling. VERY achy in extremeties.

Has anyone had a doc. tell them what to do about this issue other than stopping med?

I just read somewhere that dieretics aren't helpful with this issue.
advertisement

Comments

  • :) 25mg is such a small amount of medication. i take 300mg every evening and have noticed a weight gain. you should talk to your doctor if you are having such a severe reaction with that small amount. i want to welcome you to the forum as well! good luck and keep us posted. Jenny :)
  • I take 150 mgs. 3 times a day. It is a wonder drug for my sciatica.(not my other pain though)Of course I gained quite a few MORE lbs.*sigh* But weight gain is better than the pain.
  • I gained 15 pounds from takin lyrica 25 mg...In 1 month Of course i told my Doctor about it he took me off them weightgain is a NO NO to us spineys the heavier we get it affects our backpain the most...Good Luck in finding the right meds... :)
  • Ok i am swelling up so much, i feel huge. my legs hurt they are so tight, the doctor says it my medication, but because i take so much hes uncertain wgich one it is. So i have to go back to see my PM doctor as he was the one who prescibed them. I am taking a water tablet, for the past 3 days now and today i can see my legs starting to go down.



    Angie :(
  • I had to stop my Lyrica, it slowed down my gut too much unfortunately (gastroparesis) so its back to the drawing board for me. :(

    Hope you can find a compromise with your PM Angie!

    We are tired of hurting I know. :(

    Hugs,
  • I was up to 600mg of lyrica and gained alot of weight. I started stationary bicycle 30 minutes a day and also lasix 20mg once a day. My leg and ankle swelling went down. I'm not sure what made the swelling go down. I'm now down to 300mg a day and still take lasix and bike and the swelling has stayed down. I agree with above and you should call and review this med with your Dr. Take care Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Boy, that's a big subject for me right now. I feel that maybe my Lyrica is a problem for my weight gain to some degree but I also am Hypothyroid. I wasn't happy the last time I went to the doctor I was almost 160lbs. I hadn't been in almost a year when I weighed 140lbs. What's up with that. I'm really going to talk to him the next time I'm in there in July about it. I had to see his practioner which I didn't care for. I do get out and walk my dogs, which is about the extent of my exercise right now. I know I should be eatting better than I have been lately. So, I'm pretty sure my weight gain is a combitination of it all. It's definately frustrating I know that. I used to be so slender now I feel frumpy.
advertisement
Sign In or Register to comment.